# SDR USAA2012042600012

- Difficulty date: April 16, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - 2 CRACKS ON FUSELAGE FRAME INBOARD CHORD AT BS 616, WL 203, LBL 64.5.  REPAIRED FUSELAGE FRAME INBOARD CHORD AT BS 616, WL 203, LBL 64.5 IAW TYPICAL REPAIR TR 737-5362-10-0023.
